# SDR AALA202510291253

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 37,426 hours, 16,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY EXIT SIGN AT EMERGENCY EXIT ROW, FELL DOWN DURING TAKEOFF AND IS HANGING BY THE WIRE. TIGHTENED AND SECURED EMERGENCY EXIT LIGHT ASSEMBLY AT CEILING PANEL ROW 17ABC. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
